# SDR RG22002F00000

- Difficulty date: July 16, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: LPT219
- Part serial: LPT634
- Condition: Failed
- Location: Lp Turbine
- Part time: 27,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AT REPAIR STATION WITH UNCONTAINED TURBINE FAILURE.  OPERATOR REPORTED THAT FAILURE OCCURED DURING AN APPROACH TO AIRPORT.  AIRCRAFT ENCOUNTERED WINDSHERE WHEN AN ENGINE OVERBOOSTED.  FAILURE OCCURE TO ENGINE 2 WHEN CUT BACK IN POWER. UNDER INVESTIGATION.
